# SDR AALA201712149023

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 49,521 hours, 28,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 2704
- Condition: Low Pressure
- Location: Overwing Slide
- Part time: 25,628 hours, 13,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. ON PREFLIGHT FLIGHT ATTENDANT CIDS PANEL SHOWED WARNING LIGHTS SLIDE LOW PSI (OVERWING). REPLACED OFFWING INFLATION RESERVOIR LIGHT ASSEMBLY 7506MM PER AMM 25-62-46.
